# SDR REXA201000050

- Difficulty date: April 16, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N8745B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7475
- Aircraft time: 16,524 hours, 14,387 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303312
- Part serial: 02284H7684
- Condition: Cracked
- Location: Cockpit
- Part time: 16,524 hours, 14,387 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER SIDE WINDOW SHATTERED IN FLIGHT.  REPORTED TO ATC, DECLARED EMERGENCY, AND REQUESTED LOWER ALTITUDE OF 10000 OR LOWER AND PLANNED DIVERSION TO KGRR AND RECEIVED CLEARANCE FOR BOTH ALTITUDE AND DESTINATION CHANGE.  PERFORMED QRH FOR PROBLEM.  ALL OTHER CHECKLISTS COMPLIED WITH.  NOTIFIED FLIGHT ATTENDANT AND PASSENGERS, NOTIFIED DISPATCH AND MAINTENANCE CONTROL.  ADVISED DISPATCH OF DIVERT TO KGRR AND RELEASED TO NEW DESTINATION WITH WEATHER AND PERFORMANCE NUMBERS AT KGRR.  CFR ON STANDBY FOR FLIGHT UPON LANDING IN KGRR.  ADVISED DISPATCH OF ARRIVAL IN KGRR.  MAINTENANCE REMOVED AND REPLACED WINDOW.
